Alert archive / Tennessee / Tornado Warnings in 2020

Tornado Warning 12, NWS Morristown, TN

April 12, 2020Bradley County, McMinn County, Polk County, Tennessee

NWS Morristown, TN issued this tornado warning at Apr 12, 2020, 11:56 PM EDT for Bradley County, McMinn County, Polk County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2020, 11:56 PM EDT (03:56 UTC)
Expired
Apr 13, 2020, 12:30 AM EDT
In force
34 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bradley County, TN, McMinn County, TN, Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 142 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 8:57 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 526 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
526 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WFUS54 KMRX 130356
TORMRX
TNC011-107-139-130430-
/O.NEW.KMRX.TO.W.0012.200413T0356Z-200413T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
1156 PM EDT Sun Apr 12 2020

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  East central Bradley County in east Tennessee...
  Northwestern Polk County in east Tennessee...
  Southeastern McMinn County in east Tennessee...

* Until 1230 AM EDT.
    
* At 1156 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Charleston, or near Benton, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Etowah around 1215 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Hiwassee Ocoee State Park, Dentville, Calhoun and Englewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3524 8481 3547 8454 3533 8442 3532 8445
      3529 8450 3525 8439 3518 8477
TIME...MOT...LOC 0356Z 242DEG 42KT 3522 8475 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLB
4 follow-up statements
787 
WWUS54 KMRX 130400
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
1200 AM EDT Mon Apr 13 2020

TNC011-107-139-130430-
/O.CON.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
Bradley TN-Polk TN-McMinn TN-
1200 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR EAST
CENTRAL BRADLEY...NORTHWESTERN POLK AND SOUTHEASTERN MCMINN
COUNTIES...
        
At 1200 AM EDT, a confirmed large and extremely dangerous tornado was
located near Charleston, or near Benton, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Etowah around 1215 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Hiwassee Ocoee State Park, Dentville, Calhoun and Englewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3547 8454 3533 8442 3532 8445 3529 8450
      3525 8439 3519 8473 3525 8480
TIME...MOT...LOC 0400Z 242DEG 42KT 3524 8470 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

JLB
900 
WWUS54 KMRX 130407
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
1207 AM EDT Mon Apr 13 2020

TNC011-130417-
/O.CAN.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
Bradley TN-
1207 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR EAST CENTRAL BRADLEY COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3547 8454 3533 8442 3532 8445 3529 8450
      3525 8439 3522 8468 3529 8472
TIME...MOT...LOC 0407Z 242DEG 42KT 3528 8461 

$$

TNC107-139-130430-
/O.CON.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
Polk TN-McMinn TN-
1207 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHWESTERN POLK AND SOUTHEASTERN MCMINN COUNTIES...
    
At 1207 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Etowah, or 7 miles north of Benton, moving northeast
at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Etowah around 1215 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Hiwassee Ocoee State Park, Dentville and Englewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3547 8454 3533 8442 3532 8445 3529 8450
      3525 8439 3522 8468 3529 8472
TIME...MOT...LOC 0407Z 242DEG 42KT 3528 8461 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLB
738 
WWUS54 KMRX 130417
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
1217 AM EDT Mon Apr 13 2020

TNC139-130426-
/O.CAN.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
Polk TN-
1217 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR NORTHWESTERN POLK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3531 8461 3543 8450 3541 8449 3533 8443
      3530 8449 3528 8450 3527 8452 3527 8459
TIME...MOT...LOC 0416Z 242DEG 42KT 3533 8448 

$$

TNC107-130430-
/O.CON.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
McMinn TN-
1217 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
SOUTHEASTERN MCMINN COUNTY...
    
At 1216 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Etowah, or 10 miles southeast of Athens, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern McMinn County, including the following locations...
Englewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3531 8461 3543 8450 3541 8449 3533 8443
      3530 8449 3528 8450 3527 8452 3527 8459
TIME...MOT...LOC 0416Z 242DEG 42KT 3533 8448 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JLB
382 
WWUS54 KMRX 130426
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
1226 AM EDT Mon Apr 13 2020

TNC107-130436-
/O.EXP.KMRX.TO.W.0012.000000T0000Z-200413T0430Z/
McMinn TN-
1226 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR SOUTHEASTERN MCMINN COUNTY WILL EXPIRE AT
1230 AM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3531 8461 3543 8450 3541 8449 3533 8443
      3530 8449 3528 8450 3527 8452 3527 8459
TIME...MOT...LOC 0426Z 242DEG 42KT 3538 8437 

$$

JLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 12, 10:40 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 12, 10:40 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1040 PM EDT Sun Apr 12 2020

.UPDATE...
EVENING UPDATE.

&&

.DISCUSSION...
Convection has increased over southeast Tennessee with strong to
severe storms moving across southeast Tennesse with rotation
indicated in Polk County Tennessee. Heavy rainfall is occurring
across much of the western and southern parts of the area with
flood advisories already issued. Strong 50 knot south to
southwest winds with low level jet just off the surface will
contribute to damaging wind gusts even outside storms with the
highest winds in strongest storms and a possible tornado over the
next few hours. A wind advisory is in effect tonight through
Monday morning with some places possibly having trees down due to
strong winds. Showers and storms will be moving northeast into
east Tennessee for several more hours which will contribute to the
flooding potential. Temperatures have been rising across the
eastern and southern areas as southerly winds have increased. A
warm front moving northeast from Georgia that extends into surface
low over west TN will continue to progress to the east with cold
front moving east of the mountains early in the morning. The
deepening low pressure area moving northeast into the Ohio Valley
overnight and Monday morning will contribute to a large pressure
gradient and continue the strong winds through early afternoon
over the northeast part of the CWA. Update already sent.

TD

&&

.AVIATION...
00Z TAF DISCUSSION.

Showers and Thunderstorms to spread across the area tonight.
Expect strongest storms at KCHA next few hours and then later at
TYS and TRI. Ceilings are MVFR at KCHA and will stay there until
late in the taf period. A lower ceiling or visibility will be
possible in thunderstorms overnight with IFR at times. Downslope
flow should keep VFR cigs through early evening at KTYS and KTRI
but become MVFR closer to 06Z. Strong winds aloft will lead to
LLWS at all sites overnight until wind shifts to the southwest
late tonight. Conditions may return to VFR in the last few hours
of the TAF period at KTYS and KTRI.

TD

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT Monday for Cherokee-Clay.

     Wind Advisory until 10 AM EDT Monday for Cherokee-Clay.

TN...High Wind Warning until 8 AM EDT Monday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Flash Flood Watch until 9 AM EDT /8 AM CDT/ Monday for Anderson-
     Bledsoe-Blount Smoky Mountains-Bradley-Campbell-Claiborne-
     East Polk-Hamilton-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
     North Sevier-Northwest Blount-Northwest Monroe-Rhea-Roane-
     Scott-Sequatchie-Sevier Smoky Mountains-Southeast Monroe-
     Union-West Polk.

     Wind Advisory until 2 PM EDT Monday for Anderson-Campbell-
     Claiborne-Grainger-Hamblen-Hancock-Hawkins-Jefferson-Knox-
     North Sevier-Northwest Blount-Northwest Carter-Northwest
     Cocke-Northwest Greene-Sullivan-Union-Washington.

     Wind Advisory until 10 AM EDT /9 AM CDT/ Monday for Bledsoe-
     Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-Meigs-
     Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-West
     Polk.

VA...Wind Advisory until 2 PM EDT Monday for Lee-Russell-Scott-
     Washington-Wise.

&&

TD
Hazardous weather outlook, Apr 12, 3:44 AM EDT, 20 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
344 AM EDT Sun Apr 12 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-130745-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
344 AM EDT Sun Apr 12 2020 /244 AM CDT Sun Apr 12 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

...Windy Conditions Develop Late Today and Tonight, especially for
the far East Tennessee Mountains and Foothills...
...Periods of Heavy Rain and Possible Flooding for the Plateau,
Central and Southern Sections of East Tennessee, and southwest
North Carolina for this Afternoon and Tonight...
...Severe Storms Possible from this Evening through Early Monday
Morning...

A severe weather outbreak is possible across the Tennessee Valley
region Sunday evening through early Monday morning. Damaging winds
up to 70 mph will be the greatest threat from these storms but
there is a risk of isolated tornadoes across the Plateau,
southeast Tennessee, and southwest North Carolina. Hail up to
quarter size is also possible.

Periods of heavy rain is also anticipated with the greatest risk
of flash flooding across the Plateau, central and southern section
of the east Tennessee, and southwest North Carolina. Stream
flooding, roadway flooding, and flooding of low lying areas are
possible.

High winds will develop across the East TN mountains and adjacent
foothills Today and continue into Monday morning. Southerly winds
may gust up to 80 mph in some locations during that time. Windy
conditions will also develop elsewhere late today through Monday
morning with gusts up to 35-40 mph possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

...Wind Advisory for southwest Virginia and northeast Tennessee
Monday Morning...

Otherwise, Hazardous weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this evening and overnight.
Please relay any information about severe weather to the NWS while
following local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 12, 9:14 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
914 PM EDT Sun Apr 12 2020

NCZ060-TNZ101-102-130200-
Cherokee NC-West Polk TN-East Polk TN-
914 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND POLK
COUNTIES UNTIL 1000 PM EDT...

At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Eton, or 12 miles northeast of Chatsworth, moving
northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ducktown, William L. Davenport Refuge, Violet, Conasauga, Big Frog
Mountain, Turtletown, Hiawasse Dam, Copperhill, Archville and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for southwestern
North Carolina...and east Tennessee.

LAT...LON 3499 8478 3526 8444 3524 8436 3523 8436
      3522 8434 3520 8435 3522 8432 3521 8429
      3523 8429 3527 8422 3524 8419 3525 8416
      3517 8408 3499 8435
TIME...MOT...LOC 0114Z 227DEG 33KT 3493 8465

JLB
Special weather statement, Apr 12, 9:30 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
930 PM EDT Sun Apr 12 2020

TNZ085>087-101-130215-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-McMinn TN-
930 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK...SOUTHEASTERN
MCMINN AND MONROE COUNTIES UNTIL 1015 PM EDT...

At 930 PM EDT, Doppler radar was tracking a strong thunderstorm over
Etowah, or 8 miles south of Athens, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Athens, Madisonville, Etowah, Englewood, Vonore, Greenback, Tellico
Plains, Niota, Riceville and Fort Loudon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT for east
Tennessee.

LAT...LON 3518 8457 3539 8472 3566 8432 3565 8429
      3564 8429 3564 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3557 8410 3554 8409
      3556 8400 3553 8399 3551 8401 3549 8399
      3550 8398 3549 8394 3543 8400
TIME...MOT...LOC 0130Z 236DEG 52KT 3534 8456

JLB
Special weather statement, Apr 12, 10:08 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
1008 PM EDT Sun Apr 12 2020

TNZ081-098-099-130300-
Sequatchie TN-Marion TN-Hamilton TN-
1008 PM EDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUATCHIE...
SOUTHEASTERN MARION AND HAMILTON COUNTIES UNTIL 1100 PM EDT/1000 PM
CDT/...

At 1008 PM EDT/908 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Jasper, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Jasper, Soddy-Daisy, Signal Mountain, Walden, Lakesite,
Kimball, Ridgeside, Fairmount and Harrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM EDT/100 AM CDT/ for
east Tennessee.

LAT...LON 3498 8560 3499 8562 3504 8566 3542 8506
      3528 8494 3519 8501 3516 8501 3514 8503
      3511 8502 3498 8533
TIME...MOT...LOC 0208Z 238DEG 37KT 3501 8553

JLB
Local storm report, Apr 12, 10:39 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1039 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     DUNLAP                  35.38N 85.39W
04/12/2020                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES DOWN NEAR DUNALP.

&&

MA
Local storm report, Apr 12, 11:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1142 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND GST     4 SE CHATTANOOGA        35.03N 85.20W
04/12/2020  M62 MPH          HAMILTON           TN   ASOS

            CHATTANOOGA AIRPORT.

&&
Local storm report, Apr 12, 11:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1147 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     NON-TSTM WND GST 5 SW ONEIDA             36.46N 84.58W
04/12/2020  M51 MPH          SCOTT              TN   AWOS

            SCOTT COUNTY AIRPORT.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:10 PM EDTSpecial Weather StatementMRXMarion35 min
Apr 12, 8:52 PM EDTSpecial Weather StatementMRXBradley53 min
Apr 12, 8:56 PM EDTSpecial Weather StatementMRXMeigs, Rhea49 min
Apr 12, 9:14 PM EDTSpecial Weather StatementMRXPolk46 min
Apr 12, 9:30 PM EDTSpecial Weather StatementMRXMcMinn, Monroe45 min
Apr 12, 9:37 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk53 min
Apr 12, 9:40 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Roane, Scott3 hr
Apr 12, 9:43 PM EDTAreal Flood AdvisoryMRXMarion3 hr
Apr 12, 9:56 PM EDTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Apr 12, 9:59 PM EDTTornado WarningMRXPolk31 min
Apr 12, 10:08 PM EDTSpecial Weather StatementMRXHamilton52 min
Apr 12, 10:28 PM EDTSevere Thunderstorm WarningMRXMonroe29 min
Apr 12, 10:36 PM EDTRiver Flood AdvisoryMRXMorgan, Roane12 hr
Apr 12, 10:44 PM EDTFlash Flood WarningMRXMarion, Sequatchie3 hr
Apr 12, 11:03 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion57 min
Apr 12, 11:06 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Scott3 hr
Apr 12, 11:16 PM EDTTornado Warning EmergencyMRXHamilton, Polk29 min
Apr 12, 11:28 PM EDTTornado Warning Tornado observedConsiderable damage threatMRXBradley, Polk32 min
Apr 12, 11:41 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk49 min
Apr 12, 11:59 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk3 hr
Apr 13, 12:13 AM EDTSevere Thunderstorm WarningMRXMonroe62 min
Apr 13, 12:19 AM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more3 hr
Apr 13, 12:22 AM EDTAreal Flood WarningMRXMcMinn, Monroe, Polk3 hr
Apr 13, 12:31 AM EDTSevere Thunderstorm WarningMRXBradley, Polk44 min
Apr 13, 12:43 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more3 hr
Apr 13, 12:59 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk3 hr
Apr 13, 1:00 AM EDTSevere Thunderstorm WarningMRXBlount24 min
Apr 13, 1:14 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, Monroe, Sevier3 hr
Apr 13, 1:36 AM EDTFlash Flood WarningMRXMcMinn, Monroe3 hr
Apr 13, 1:46 AM EDTFlash Flood WarningMRXHamilton, Marion, Sequatchie3 hr
Apr 13, 1:50 AM EDTAreal Flood WarningMRXBlount, Sevier3 hr
Apr 13, 1:58 AM EDTAreal Flood AdvisoryMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more3 hr
Apr 13, 2:03 AM EDTAreal Flood AdvisoryMRXCarter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more3 hr
Apr 13, 3:05 AM EDTAreal Flood WarningMRXCarter, Greene, Hamblen, Hawkins, Sullivan, Washington3 hr
Apr 13, 4:09 AM EDTFlash Flood WarningMRXCarter, Johnson, Unicoi, Washington3 hr
Apr 13, 5:22 AM EDTFlash Flood WarningMRXBlount, Sevier3 hr
Apr 13, 5:25 AM EDTRiver Flood WarningMRXMorgan, Roane10 hr
Apr 13, 6:45 AM EDTAreal Flood WarningMRXMeigs3 hr
Apr 13, 7:13 AM EDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington2 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXHancock38 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXSevier26 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXBlount17 hr
Apr 13, 8:00 AM EDTRiver Flood AdvisoryMRXPolk3 hr
Apr 13, 8:21 AM EDTRiver Flood WarningMRXCocke, Jefferson48 hr
Apr 13, 8:46 AM EDTRiver Flood AdvisoryMRXGreene, Unicoi, Washington7 hr
Apr 13, 9:14 AM EDTAreal Flood WarningMRXCarter, Johnson, Unicoi, Washington6 hr
Apr 13, 9:41 AM EDTRiver Flood WarningMRXHancock16 hr

Nearby

Tornado Warnings in Tennessee, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.